Skip to content
My WebMD Sign In, Sign Up
Wierd side effects to medication
avatar
Char0760 posted:
I am 34 yrs and I have been diagnosed with RA and Fibro since 2003. I had a baby last year and since I've had him, I have had wierd side effects to phenergan and remeron. I get this awful feeling in both my legs, it's not really a pain issue, to be honest, I don't really know how to describe it? My legs just feel achy and I can't get comfortable, like someone hit me in the funny bone but, instead of my arms, my legs get that sensation. Does anyone know what this could be? I would appreciate any input!
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear Char0760,

Hello and thanks for posting! I'd suggest following up with your doctor on this problem. He or she can check your legs out and decide if any further tests are necessary to pinpoint the issue.

Since you describe it as "awful" and "can't get comfortable," it really sounds like you should have it addressed so you can start feeling better.

Congratulations on your little guy!

Keep us posted on how you're doing,

Byroney
Even if you're on the right track, you'll get run over if you just sit there. ~Will Rogers


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

mouth sores
I recently read that when one takes methotrexate as many of us do with RA and Sjogrens Syndrome, it can make your levels of folic acid drop ... More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.